MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLE KIT, KNEE FIBERTAKS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DISPOSABLE KIT, KNEE FIBERTAKS; NON-DEGRADABLE FIXATN FASTENER
Model Number DISPOSABLE KIT, KNEE FIBERTAKS
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 1/12/2024, it was reported by a sales representative via phone that an ar-3710 knee fibertaks disposable kit does not create a big enough bone hole for the insertion of the drill guide and fibertak.After the hole is created, the surgeon has difficulty implanting the fibertak to the point where the inserter of the fibertak ends up broken or with bent prongs.The broken fragments were contained within the drill guide, and nothing was loose inside the patient.The surgeon has attempted to implant an ar-3730sp double loaded knee fibertak, an ar-3740sp double loaded knotless knee fibertak and an ar-3770sp hybrid knee fibertak, all with the same results.This was discovered during a procedure on (b)(6)2024.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.

Brand Name
DISPOSABLE KIT, KNEE FIBERTAKS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18652447
Report Number1220246-2024-00796
Device Sequence Number18193018
Product Code MBI
UDI-Device Identifier00888867426016
UDI-Public00888867426016
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISPOSABLE KIT, KNEE FIBERTAKS
Device Catalogue NumberAR-3710
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown